| Model Number |
02.07.0210SF |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
08/25/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 september 2025: lot 2244204: (b)(4) items manufactured and released on 10-feb-2023.Expiration date: 2028-01-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Additional components involved and revised: batch review performed on 03 september 2025: gmk-primary 02.07.1202l gmk tibial tray cemented left s2 (k090988) lot 2304376: (b)(4) items manufactured and released on 21-june-2023.Expiration date: 2028-05-31.No anomalies found related to the problem.To date, 45 items of the same lot have been sold with no similar reported events during the period of review.Batch review performed on 03 september 2025: gmk-primary 02.07.2002l femoral component cemented std size 2 / left (k090988) lot 2241588: (b)(4) items manufactured and released on 17-jan-2023.Expiration date: 2027-12-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
At about 1 year 9 months after the primary, the patient came in due to signs of an infection and the cause is unknown.The surgeon revised the tray, femoral component, and insert.The surgery was completed successfully.